Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What medicine should be taken for constipation ?

i AM 42. I HAD IRREGULAR PERIODS SOMETIMES 2 MTHS LATE SOMETIME ON DATE. DURING LATE PERIODS I GET HOTFLUSHES . NOW I AM ON GYNASET ( AS PRESCBD BY GYNAC) BUT AM CONSTIPATED. HELP!!!
Asked On : Fri, 1 Jul 2011
Answers:  2 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
welcome to hcm
u are heading towards menopause stage..u are showing all symptoms of early menopause..u can continue with the same medications..try getting DEXA scan of your bones cos u ll have joint pain in future..u ll be fine once the hormones stabilizes..
Answered: Fri, 1 Jul 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello anita;

welcome to HealthcareMagic

Irregular periods and hot flushes are signs of menopause but 42 is a bit early but surely menopause can be possible.See if you repeatedly have this problem if yes then it is menopause and if it is once in a while the delay in periods can be due to hormonal imbalance also.Continue Gynaset as advised and for constipation drink enough water;eat green leafy vegetables and have fruits and food rich in fibers and it will help to resolve constipation.

Thanks
Answered: Fri, 1 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor